Volume 14, Number 1, January-March 2008
|Page(s)||71 - 104|
|Published online||21 September 2007|
Oscillations and concentrations in sequences of gradients
Institute of Mathematics, Warsaw University, ul. Banacha 2, 02-097 Warsaw, Poland; Agnieszka.Kalamajska@mimuw.edu.pl
2 Institute of Information Theory and Automation, Academy of Sciences of the Czech Republic. Corresponding address Pod vodárenskou věží 4, 182 08 Praha 8, Czech Republic.
3 Faculty of Civil Engineering, Czech Technical University, Thákurova 7, 166 29 Praha 6, Czech Republic; firstname.lastname@example.org (corresponding author).
We use DiPerna's and Majda's generalization of Young measures to describe oscillations and concentrations in sequences of gradients, , bounded in if p > 1 and is a bounded domain with the extension property in . Our main result is a characterization of those DiPerna-Majda measures which are generated by gradients of Sobolev maps satisfying the same fixed Dirichlet boundary condition. Cases where no boundary conditions nor regularity of Ω are required and links with lower semicontinuity results by Meyers and by Acerbi and Fusco are also discussed.
Mathematics Subject Classification: 49J45 / 35B05
Key words: Sequences of gradients / concentrations / oscillations / quasiconvexity
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.